Some aspects of the theory of $L_2$-approximations on a hyperboloid in $R^{n,1}$
Doklady Akademii Nauk, Tome 310 (1990) no. 2, pp. 298-304
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_310_2_a9,
author = {I. V. Petrova},
title = {Some aspects of the theory of $L_2$-approximations on a hyperboloid in $R^{n,1}$},
journal = {Doklady Akademii Nauk},
pages = {298--304},
year = {1990},
volume = {310},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_310_2_a9/}
}
I. V. Petrova. Some aspects of the theory of $L_2$-approximations on a hyperboloid in $R^{n,1}$. Doklady Akademii Nauk, Tome 310 (1990) no. 2, pp. 298-304. http://geodesic.mathdoc.fr/item/DAN_1990_310_2_a9/